Alert archive / Texas / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 132, NWS Fort Worth, TX
NWS Fort Worth, TX issued this severe thunderstorm warning at May 7, 2012, 9:26 PM CDT for Freestone County, Texas. It was in force for 35 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 7, 2012, 9:26 PM CDT (02:26 UTC)
- Expired
- May 7, 2012, 10:01 PM CDT
- In force
- 35 min
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
County Freestone County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 150 km from the middle of the area, began a volume at 02:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 2.4 hours before the alert went out and 168 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1627 J/kg
- Mixed-layer CIN
- -79 J/kg
- Mixed-layer LCL
- 783 m above ground
- 0-6 km bulk shear
- 5 kt
- 0-1 km storm-relative helicity
- 42 m²/s²
- 0-3 km storm-relative helicity
- 85 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
145
WUUS54 KFWD 080226
SVRFWD
TXC161-080330-
/O.NEW.KFWD.SV.W.0132.120508T0226Z-120508T0330Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
926 PM CDT MON MAY 7 2012
THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CENTRAL FREESTONE COUNTY IN NORTH CENTRAL TEXAS...
* UNTIL 1030 PM CDT
* AT 926 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 7 MILES
WEST OF FAIRFIELD LAKE STATE PARK...MOVING EAST AT 15 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
FAIRFIELD LAKE STATE PARK AROUND 950 PM...
THIS WILL IMPACT I-45 BETWEEN MILE MARKERS 207 AND 217.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO A STURDY SHELTER UNTIL THE STORM HAS
PASSED.
IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A STRONG BUILDING AND
STAY INSIDE...AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3170 9589 3175 9627 3183 9625 3187 9599
3185 9598 3184 9599 3184 9598 3179 9599
3177 9592 3171 9587
TIME...MOT...LOC 0226Z 266DEG 14KT 3180 9617
$$2 follow-up statements
806
WWUS54 KFWD 080250
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
950 PM CDT MON MAY 7 2012
TXC161-080330-
/O.CON.KFWD.SV.W.0132.000000T0000Z-120508T0330Z/
FREESTONE TX-
950 PM CDT MON MAY 7 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1030 PM CDT
FOR CENTRAL FREESTONE COUNTY...
AT 951 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 5 MILES
WEST OF FAIRFIELD LAKE STATE PARK...MOVING EAST AT 15 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
FAIRFIELD LAKE STATE PARK AROUND 1010 PM CDT...
THIS WILL IMPACT I-45 BETWEEN MILE MARKERS 207 AND 217.
LAT...LON 3170 9589 3175 9627 3183 9625 3187 9599
3185 9598 3184 9599 3184 9598 3179 9599
3177 9592 3171 9587
TIME...MOT...LOC 0251Z 290DEG 12KT 3176 9615
$$141
WWUS54 KFWD 080301
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1001 PM CDT MON MAY 7 2012
TXC161-080310-
/O.CAN.KFWD.SV.W.0132.000000T0000Z-120508T0330Z/
FREESTONE TX-
1001 PM CDT MON MAY 7 2012
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL FREESTONE COUNTY IS
CANCELLED...
GUSTY WINDS AND HEAVY RAIN ARE STILL POSSIBLE FROM THIS STORM.
LAT...LON 3170 9589 3175 9627 3183 9625 3187 9599
3185 9598 3184 9599 3184 9598 3179 9599
3177 9592 3171 9587
TIME...MOT...LOC 0300Z 266DEG 14KT 3181 9601
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 7, 7:25 PM CDT, 2 hours 1 minute earlier.
Area forecast discussion, May 7, 7:25 PM CDT, 2 hours 1 minute before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE FORT WORTH TX 725 PM CDT MON MAY 7 2012 .AVIATION... ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS SURROUND THE TAF SITES FROM NEARLY ALL DIRECTIONS. A LARGE COMPLEX OF ACTIVITY IS CURRENTLY WEST OF THE TAF SITES BUT IS CONTINUING TO SLOWLY ADVANCE EAST. ADDITIONAL THUNDERSTORMS ARE DEVELOPING IN NAVARRO..ELLIS AND KAUFMAN COUNTY. WILL START ALL TAF SITES OFF WITH VCTS AT 00Z...AND WILL TEMPO -TSRA BEGINNING AT 00 OR 01Z. THINK THIS COMPLEX OUT WEST WILL BE THE MAIN PLAYER THIS EVENING FOR THE AIRPORTS. WILL USE 1 TEMPO GROUP FOR 4 HOURS TO ACCOUNT FOR THIS AS ANY PRECIP SHOULD BE DIMINISHED OR MOVED EAST OF THE TAF SITES AROUND MIDNIGHT. ADDITIONAL THUNDERSTORM ACTIVITY IS DEVELOPING IN WEST TEXAS AHEAD OF AN APPROACHING SHORTWAVE. LATEST HIGH RESOLUTION MODEL OUTPUT SUGGEST WE WILL SEE A DECENT BREAK OVERNIGHT...WITH THIS COMPLEX REACHING THE TAF SITES NEAR DAYBREAK. THIS WILL LIKELY BRING SHOWERS TO THE REGION FOR MOST OF THE DAY TOMORROW. INSTABILITY WILL BE MUCH WEAKER TOMORROW AND AM ONLY EXPECTING ISOLATED THUNDERSTORMS. WILL JUST ADDRESS THE PRECIP TOMORROW WITH VCSH FOR MUCH OF THE DAY. LATER TAF ISSUANCES MAY NEED TO INCLUDE THE MENTION OF THUNDER IF CONDITIONS WARRANT. NORTHERLY WINDS HAVE REACHED ALL SITES AND EXPECT NORTH/NORTHWESTERLY FLOW TO CONTINUE THROUGH THE PERIOD. 85/NH && .PREV DISCUSSION... /ISSUED 401 PM CDT MON MAY 7 2012/ SCATTERED SEVERE THUNDERSTORMS HAVE DEVELOPED ACROSS WEST CENTRAL TEXAS OVER THE LAST FEW HOURS AS A COLD FRONT SLOWLY ADVANCES INTO AN EXTREMELY UNSTABLE ENVIRONMENT. CURRENTLY THE FRONT IS LINED UP FROM FAR WEST TEXAS TO NEAR SAN ANGELO AND STRETCHING NORTHEAST INTO THE ARKLATEX. A CORRIDOR OF MOSTLY UNCAPPED STRONG INSTABILITY EXTENDS AHEAD OF THE FRONT ACROSS MOST OF NORTH TEXAS INTO THE HILL COUNTRY. MAIN CONCERNS OVER THE NEXT 12 HOURS WILL BE THE POSSIBILITY OF CONVECTION BECOMING MORE ORGANIZED AND TRANSITIONING INTO A FORWARD PROPAGATING MCS. HIGH RESOLUTION GUIDANCE CONTINUES TO SUGGEST THAT CLUSTERS OF THUNDERSTORMS WILL ORGANIZE OVER WEST CENTRAL TEXAS AND PROPAGATE EASTWARD INTO THE AXIS OF HIGHER INSTABILITY. IN ADDITION...A FEW THUNDERSTORMS HAVE DEVELOPED OVER THE ARKLATEX OVER THE LAST HOUR. IF THIS CONVECTION CAN CLUSTER IT WILL LIKELY DRIFT SOUTHWARD ACROSS OUR NORTHEAST COUNTIES. FOR THIS EVENING...WILL HAVE THE HIGHEST POPS ACROSS THE SOUTHWEST WHERE CONVECTION IS ONGOING. IT APPEARS LIKELY THAT THESE STORMS WILL HOLD TOGETHER AND MOVE EAST...SO WILL CARRY HIGH POPS THROUGH TONIGHT MAINLY ALONG AND SOUTH OF INTERSTATE 20. GIVEN ANY ORGANIZED COMPLEX OF STORMS...DAMAGING WINDS WILL BE LIKELY ALONG WITH LARGE HAIL. IN ADDITION TO ANY SEVERE WEATHER THREAT TONIGHT...THUNDERSTORM MERGERS WITHIN ANY COMPLEX OF STORMS WOULD BE CAPABLE OF PRODUCING FLASH FLOODING. AT THIS TIME WILL HOLD OFF ON ANY FLASH FLOOD WATCH...BUT WILL HAVE TO WATCH ESPECIALLY OUR SOUTHERN COUNTIES. HIGH PRESSURE BUILDS SOUTH DURING THE DAY TUESDAY WITH FRONT BEING PUSHED INTO SOUTH TEXAS. THE UPPER TROF WILL STILL REMAIN WELL TO THE WEST OF NORTH TEXAS...HOWEVER MODERATE WARM ADVECTION WILL PERSIST FROM 800-600MB WHICH WILL LIKELY RESULT IN AREAS OF SHOWERS. INSTABILITY WILL BE SIGNIFICANTLY LOWER TOMORROW BUT STILL SUFFICIENT FOR THUNDERSTORMS. WILL MAINTAIN RELATIVELY HIGH POPS THROUGH TUESDAY. IT APPEARS THAT WE WILL GET A BREAK IN SCATTERED PRECIP ON WEDNESDAY BEFORE UPPER LOW FINALLY EJECTS EASTWARD ON THURSDAY. PRECIP CHANCES WILL INCREASE LATE THURSDAY NIGHT AND FRIDAY AND AGAIN MOST ACTIVITY SHOULD REMAIN BELOW SEVERE LIMITS. BEYOND FRIDAY NIGHT...NORTHWEST FLOW WILL PREVAIL AND FORECAST WILL REMAIN DRY. DUNN && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 65 75 58 80 57 / 60 50 20 10 5 WACO, TX 69 76 59 80 57 / 80 70 30 10 10 PARIS, TX 64 75 54 76 53 / 40 30 20 10 5 DENTON, TX 62 71 54 79 53 / 40 40 20 10 5 MCKINNEY, TX 64 74 55 79 52 / 50 40 20 10 5 DALLAS, TX 66 76 59 80 59 / 60 50 20 10 5 TERRELL, TX 66 75 57 79 55 / 70 50 20 10 5 CORSICANA, TX 68 76 60 78 57 / 80 60 30 10 10 TEMPLE, TX 68 76 60 77 58 / 80 70 40 10 10 MINERAL WELLS, TX 60 70 54 79 54 / 50 50 20 10 10 && .FWD WATCHES/WARNINGS/ADVISORIES... NONE. && 85/85
Hazardous weather outlook, May 7, 3:53 PM CDT, 5 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FORT WORTH TX 353 PM CDT MON MAY 7 2012 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-081215- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO- FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE- LEON-MILAM-ROBERTSON- 353 PM CDT MON MAY 7 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE...TONIGHT. THUNDERSTORMS ARE EXPECTED TO MOVE INTO NORTH TEXAS FROM THE SOUTHWEST THROUGH THIS EVENING. THESE STORMS WILL HAVE THE POTENTIAL TO BECOME STRONG TO SEVERE WITH LARGE HAIL AND DAMAGING WINDS THE PRIMARY HAZARDS. ANOTHER ROUND OF THUNDERSTORMS MAY DEVELOP NEAR A BONHAM TO SULPHUR SPRINGS LINE AND THEN MOVE SOUTH EARLY THIS EVENING. THIS LINE OF STORMS ALSO HAS A CHANCE OF BECOMING SEVERE WITH LARGE HAIL AND DAMAGING WINDS POSSIBLE. ISOLATED THUNDERSTORMS ARE POSSIBLE ACROSS THE REMAINDER OF NORTH TEXAS THROUGH TONIGHT. ANY THUNDERSTORM ACTIVITY IN THE REGION WILL BE CAPABLE OF PRODUCING FREQUENT CLOUD TO GROUND LIGHTNING AND LOCALLY HEAVY RAINFALL WHICH MAY LEAD TO FLOODING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THUNDERSTORMS ARE POSSIBLE ACROSS ALL OF NORTH TEXAS TUESDAY AND TUESDAY NIGHT. SEVERE WEATHER IS NOT ANTICIPATED AT THIS TIME. THUNDERSTORMS WILL RETURN TO THE FORECAST LATE THURSDAY...WITH CHANCES CONTINUING THROUGH FRIDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED ACROSS NORTH TEXAS THIS EVENING. SPOTTER ACTIVATION IS MOST LIKELY ALONG AND SOUTH OF THE INTERSTATE 20 CORRIDOR. CAVANAUGH
In the hours before
Local storm report, May 7, 7:09 PM CDT, 2 hours 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
709 PM CDT MON MAY 07 2012
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0706 PM HAIL ALMA 32.28N 96.55W
05/07/2012 E1.75 INCH ELLIS TX TRAINED SPOTTER
AT THE INTERSECTION OF HIGHWAY 287 AND I-45Special weather statement, May 7, 7:18 PM CDT, 2 hours 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
718 PM CDT MON MAY 7 2012
TXZ132-080045-
SOMERVELL TX-
718 PM CDT MON MAY 7 2012
...SIGNIFICANT WEATHER ADVISORY FOR...
SOMERVELL COUNTY
AT 718 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 18 MILES SOUTH OF GRANBURY...MOVING NORTHEAST AT
10 MPH.
CITIES IN THE PATH OF THIS STORM INCLUDE GLEN ROSE AND DINOSAUR
VALLEY STATE PARK.
PENNY-SIZED HAIL AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THIS
STORM.
IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED.
LAT...LON 3232 9779 3232 9765 3224 9761 3220 9761
3220 9765 3209 9786 3222 9794 3224 9794
TIME...MOT...LOC 0018Z 243DEG 9KT 3219 9783
CAVANAUGHSpecial weather statement, May 7, 7:54 PM CDT, 1 hour 32 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 754 PM CDT MON MAY 7 2012 TXZ161-080130- LIMESTONE TX- 754 PM CDT MON MAY 7 2012 ...SIGNIFICANT WEATHER ADVISORY FOR... NORTHWESTERN LIMESTONE COUNTY AT 754 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM 14 MILES NORTHEAST OF BELLMEAD...MOVING EAST AT 10 MPH. PENNY-SIZED HAIL AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS STORM. LAT...LON 3177 9680 3167 9673 3162 9687 3171 9692 TIME...MOT...LOC 0054Z 269DEG 9KT 3168 9686
Local storm report, May 7, 8:05 PM CDT, 1 hour 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
805 PM CDT MON MAY 07 2012
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0758 PM HAIL 4 S CANEY CITY 32.15N 96.04W
05/07/2012 E0.75 INCH HENDERSON TX LAW ENFORCEMENT
PENNY HAIL IN MALAKOFFSpecial weather statement, May 7, 8:06 PM CDT, 1 hour 20 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 806 PM CDT MON MAY 7 2012 TXZ118-080130- TARRANT TX- 806 PM CDT MON MAY 7 2012 ...SIGNIFICANT WEATHER ADVISORY FOR... SOUTHEASTERN TARRANT COUNTY AT 807 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM 3 MILES NORTHWEST OF MANSFIELD...MOVING EAST AT 10 MPH. CITIES IN THE PATH OF THIS STORM INCLUDE KENNEDALE AND MANSFIELD. PENNY-SIZED HAIL AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS STORM. LAT...LON 3267 9704 3255 9704 3255 9724 3266 9724 TIME...MOT...LOC 0107Z 292DEG 10KT 3259 9714
Special weather statement, May 7, 8:39 PM CDT, 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
839 PM CDT MON MAY 7 2012
TXZ174-080215-
MILAM TX-
839 PM CDT MON MAY 7 2012
...SIGNIFICANT WEATHER ADVISORY FOR...
MILAM COUNTY
AT 838 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SWATH OF STRONG WINDS BEHIND AN OUTFLOW BOUNDARY MOVING THROUGH
WESTERN MILAM COUNTY. NORTHWEST WINDS OF 50 TO 55 MPH ARE POSSIBLE
ALONG WITH BRIEF HEAVY RAINFALL.
CITIES IN THE PATH OF THIS STORM INCLUDE ROCKDALE AND THORNDALE.
BRIEF HEAVY RAIN AND WIND GUSTS TO 55 MPH ARE LIKELY WITH THIS STORM.
LAT...LON 3072 9727 3075 9732 3076 9732 3077 9731
3089 9726 3095 9714 3067 9673 3046 9714
3046 9716
TIME...MOT...LOC 0138Z 291DEG 18KT 3067 9708
CAVANAUGHThe office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 7, 7:01 PM CDT | Severe Thunderstorm Warning | FWD | Hopkins | 59 min |
| May 7, 7:12 PM CDT | Severe Thunderstorm Warning | FWD | Coryell | 46 min |
| May 7, 7:14 PM CDT | Severe Thunderstorm Warning | FWD | Hill, Navarro | 61 min |
| May 7, 7:18 PM CDT | Special Weather Statement | FWD | Somervell | 27 min |
| May 7, 7:26 PM CDT | Severe Thunderstorm Warning | FWD | McLennan | 64 min |
| May 7, 7:32 PM CDT | Severe Thunderstorm Warning | FWD | Bosque, Hill, Johnson, Somervell | 43 min |
| May 7, 7:44 PM CDT | Areal Flood Advisory | FWD | Erath, Somervell | 3 hr |
| May 7, 7:54 PM CDT | Special Weather Statement | FWD | Limestone | 36 min |
| May 7, 7:57 PM CDT | Areal Flood Advisory | FWD | Van Zandt | 3 hr |
| May 7, 8:00 PM CDT | Severe Thunderstorm Warning | FWD | Henderson | 60 min |
| May 7, 8:06 PM CDT | Special Weather Statement | FWD | Tarrant | 24 min |
| May 7, 8:15 PM CDT | Severe Thunderstorm Warning | FWD | Hill, Limestone, Navarro | 60 min |
| May 7, 8:20 PM CDT | Areal Flood Advisory | FWD | McLennan | 3 hr |
| May 7, 8:35 PM CDT | Areal Flood Advisory | FWD | Hill, Navarro | 3 hr |
| May 7, 8:39 PM CDT | Special Weather Statement | FWD | Milam | 36 min |
| May 7, 8:42 PM CDT | Severe Thunderstorm Warning | FWD | Hill, Navarro | 51 min |
| May 7, 9:07 PM CDT | Flash Flood Warning | FWD | Hill, Navarro | 113 min |
| May 7, 9:50 PM CDT | Flash Flood Warning | FWD | Navarro | 85 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.